# SDR REXA2018011600027

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 10,259 hours, 7,089 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP4114
- Part serial: SE25178
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FIRST OFFICER`S OXYGEN MASK BOX LEAKING.  R & R THE OXYGEN MASK IAW AMM 35-11-15.
